# SDR ABXA000120

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59134213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS CRACKED AROUND THE NOSE LANDING GEAR LEFT AFT DOOR HINGE CUTOUT.  REPAIRED SKIN IAW DC9 SRM 53-05, FIGURE 62.
